# SDR ASAA0944481

- Difficulty date: February 20, 2009
- Submitted: February 23, 2009
- Operation: Air carrier
- Aircraft: N768AS
- Make and model: Boeing 737490
- Aircraft serial: 27082
- Aircraft time: 50,588 hours, 30,830 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: F40T12WW
- Condition: Dirty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHOTO LUMINESCENT FLOOR PROX LIGHTING FAILS TEST.  AVG SHOULD BE 50 LUX IS 23 LUX.  REPLACED ALL LT AND RT PAX CEILING LIGHTS PER MM 33-21-12.  CLEANED INSIDE AND OUTSIDE CEILING LIGHT LENS COVERS PER SOPM 20-30-03.
